Skip to content

The Utility Analysis of Choices Involving Risk

Friedman, M., & Savage, L. J. (1948). The Utility Analysis of Choices Involving Risk. Journal of Political Economy, 56(4), 279-304.

Type
Journal article
Intellectual base
Primary research
Year
1948
Volume
56
Issue
4
Pages
279-304
DOI
10.1086/256692
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/256692
Cited from
economics_finance

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3c75e01c68c0 · see in the full table